| Model Number |
I-PFHV-70 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cuff leak will cause the balloon to deflate during intubation.The interruption in therapy caused the patient to be re-intubated.
Event or Problem Description
A cuff leak was discovered.The patient was extubated and re-intubated. .
Event or Problem Description
A cuff leak was discovered.The patient was extubated and re-intubated. .
Additional Manufacturer Narrative
The cuff leak will cause the balloon to deflate during intubation.The interruption in therapy caused the patient to be re-intubated the complaint of " a cuff leak was discovered " regarding part i-pfhv-70 was not confirmed.The root cause was not determined but could possibly be a result of manufacturing defect.A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There have been four other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.